# SDR AWXA200301138

- Difficulty date: September 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 26 RT AT BS 500B+8.  MAINTENANCE FOUND CORROSION DAMAGE BEYOND LIMITS WITH 100 PERCENT MATERIAL LOSS; CUT OUT A 14 INCH SECTION OF STRINGER 26 RT AT BS 500B+8; FABRICATED A HAT SECTION; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-03 PG 6 FIG 201.
